# SDR SCNA99503

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Condition: Failed
- Location: Cabin Oxygen Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, 2 ANEROID SWITCHES FOR THE PASSENGER OXYGEN SYSTEM FAILED TEST FOR SCA WORK CARD X1036.  THE SUBJECT ANEROID SWITCHES 2 WERE REMOVED AND REPLACED PER MM 352102, OPERATION CHECK WAS GOOD.
